Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 73, Number 1

All articles in this issue are freely accessible.

The coefficient problem in the theory of linear partial differential equations
Stefan Bergman.
Trans. Amer. Math. Soc. 73 (1952), 1-34
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0050786
Adjunction of subfield closures to ordered division rings
Arno Jaeger.
Trans. Amer. Math. Soc. 73 (1952), 35-39
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0049169
Harmonic functions on open Riemann surfaces
H. L. Royden.
Trans. Amer. Math. Soc. 73 (1952), 40-94
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0049396
The influence of the maximum term in the addition of independent random variables
D. A. Darling.
Trans. Amer. Math. Soc. 73 (1952), 95-107
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0048726
Pairs of matrices with property $L$
T. S. Motzkin and Olga Taussky.
Trans. Amer. Math. Soc. 73 (1952), 108-114
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0049855
Subrings of simple rings with minimal ideals
Alex Rosenberg.
Trans. Amer. Math. Soc. 73 (1952), 115-138
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0049163
On certain minimum problems in the theory of convex curves
Marlow Sholander.
Trans. Amer. Math. Soc. 73 (1952), 139-173
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0053536
Some basic theorems in differential algebra (characteristic $p$, arbitrary)
A. Seidenberg.
Trans. Amer. Math. Soc. 73 (1952), 174-190
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0049174